Proof of László Fejes Tóth’s zone conjecture

Zilin Jiang, Alexandr Polyanskii

Research output: Contribution to journalArticlepeer-review

10 Scopus citations


A zone of width ω on the unit sphere is the set of points within spherical distance ω/2 of a given great circle. We show that the total width of any collection of zones covering the unit sphere is at least π, answering a question of Fejes Tóth from 1973.

Original languageEnglish (US)
Pages (from-to)1367-1377
Number of pages11
JournalGeometric and Functional Analysis
Issue number6
StatePublished - Dec 1 2017
Externally publishedYes

ASJC Scopus subject areas

  • Analysis
  • Geometry and Topology


Dive into the research topics of 'Proof of László Fejes Tóth’s zone conjecture'. Together they form a unique fingerprint.

Cite this